# SDR DALA2017101607563

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 51,516 hours, 22,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON BULKHEAD WEB AT BS 663.75 BETWEEN RBL 40 AND 45.64.  MAINTENANCE REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10, REPAIR 3.
